# SDR UALA2011021400760

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,372 hours, 10,656 cycles
- Engine: Pwa PW4052
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT AIR LEAK NOISE.  EXIT WINDOW AT 20A HAS VERY LOUD PRESSURE LEAK. NOISE LEVEL INCREASED AT CRUISE.  FOUND REPAIR AT FWD LOWER CORNER VERY ROUGH, SANDED SMOOTH.   ALSO, OUTSIDE DOOR HANDLE SEAL NOT IN RETAINER.   REINSTALLED SEAL IN RETAINER.  PRESSURIZED ACFT TO 4.5PSI, NO LEAKS OR NOISE INSIDE ACFT.
